# SDR USAASB02071

- Difficulty date: April 15, 2002
- Submitted: April 29, 2002
- Operation: Air carrier
- Aircraft: N525AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23860
- System (JASC): 1430 · Fasteners
- Part: Bolt
- Part number: NAS6604D12
- Condition: Missing
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J, G
- Precautionary procedure: O

## Discrepancy

CLT - FLT 701 - AFTER TAKEOFF FROM DCA, EN ROUTE TO CLT, CREW COULD NOT GET THE LANDING GEAR TO THE UP POSITION.  CREW ACCOMPLISHED QUICK REFERENCE HANDBOOK PROCEDURES AND WAS THEN ABLE TO RAISE THE GEAR.  AS FLIGHT CONTINUED, FLIGHT LOST PRESSURIZATION AND TRANSPONDERS AT 10,000 FEET.  AIRCRAFT APPEARED TO BE IN THE GROUND MODE.  CREW WAS ABLE TO REGAIN PRESSURIZATION AND THE FLIGHT CONTINUED ONTO CLT WHERE IT LANDED AND PROCEEDED TO THE GATE WITHOUT FURTHER PROBLEMS.  CAPTAIN REPORTED THE OXYGEN MASKS NEVER DROPPED BECAUSE PRESSURIZATION PROBLEM OCCURRED BEFORE FLIGHT REACHED 10,000 FEET.  NO EMERGENCY WAS DECLARED.  ON ARRIVAL TO GATE, MAINTENANCE FOUND THE AIR/GROUND PUSH PULL CABLE BOLT ASSEMBLY MISSING.
